Skip to main content

Publications

Journal articles

BIRD, TS 1984, 'COMPARISON OF ASYMPTOTIC SOLUTIONS FOR THE SURFACE FIELD EXCITED BY A MAGNETIC DIPOLE ON A CYLINDER', IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol. 32, no. 11, pp. 1237-1244.
View/Download from: Publisher's site

JOHNSON, WA & ZIOLKOWSKI, RW 1984, 'THE SCATTERING OF AN H-POLARIZED PLANE-WAVE FROM AN AXIALLY SLOTTED INFINITE CYLINDER - A DUAL SERIES APPROACH', RADIO SCIENCE, vol. 19, no. 1, pp. 275-291.
View/Download from: Publisher's site

ZIOLKOWSKI, RW & DESCHAMPS, GA 1984, 'ASYMPTOTIC EVALUATION OF HIGH-FREQUENCY FIELDS NEAR A CAUSTIC - AN INTRODUCTION TO MASLOV METHOD', RADIO SCIENCE, vol. 19, no. 4, pp. 1001-1025.
View/Download from: Publisher's site

ZIOLKOWSKI, RW & DESCHAMPS, GA 1984, 'THE ASYMPTOTIC POINCARE LEMMA AND ITS APPLICATIONS', SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 15, no. 3, pp. 535-558.
View/Download from: Publisher's site

ZIOLKOWSKI, RW, JOHNSON, WA & CASEY, KF 1984, 'APPLICATIONS OF RIEMANN-HILBERT PROBLEM TECHNIQUES TO ELECTROMAGNETIC COUPLING THROUGH APERTURES', RADIO SCIENCE, vol. 19, no. 6, pp. 1425-1431.
View/Download from: Publisher's site

Conferences

Bird, TS, James, GL, Poulton, GT & Thomas, BMA 1984, 'ANTENNA DESIGN PRINCIPLES FOR SATELLITE COMMUNICATIONS.', National Conference Publication - Institution of Engineers, Australia.
View description>>